Decomposition and extension of abstract measures in Riesz spaces


Schmidt, Klaus D.


URL: https://rendiconti.dmi.units.it/volumi/29s/04.pdf
Additional URL: https://www.openstarts.units.it/bitstream/10077/43...
Document Type: Article
Year of publication: 1998
The title of a journal, publication series: Rendiconti dell'Istituto di Matematica dell'Università di Trieste
Volume: 29
Issue number: Suppl.
Page range: 135-213
Place of publication: Trieste
Publishing house: Univ. Trieste
ISSN: 0049-4704
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Schmidt, Klaus D. (1998) Decomposition and extension of abstract measures in Riesz spaces. Rendiconti dell'Istituto di Matematica dell'Università di Trieste Trieste 29 Suppl. 135-213 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item